# SDR SWIA200921104

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 14,182 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6719 - OVERHEAD CEILING EMERGENCY LIGHT (3RD BACK) INOP.  RELAMPED.
